Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Note on the relation between continuity and degree of polynomial approximation in the complex domain

Authors: J. L. Walsh and W. E. Sewell
Journal: Bull. Amer. Math. Soc. 43 (1937), 557-563
MathSciNet review: 1563586
Full-text PDF

Additional Information

PII: S 0002-9904(1937)06603-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia